# SDR DALA2023090807350

- Difficulty date: September 5, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 80,282 hours, 13,574 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 1817 -ATO- AT 40 KNOTS DUE TO LT FWD (L1) ENTRY DOOR OPEN INDICATION. CORRECTIVE ACTION: APPLIED MEL.(4615990)
